# SDR REXA2014102800903

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,248 hours, 21,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE FOUND THE FUSELAGE SKIN TO BE DENTED BETWEEN FS 610 & FS 621 & STRINGER 21L - 22L, MEASURING 6.5 INCHES X 2.35 INCHES X 0.050 INCHES DEEP.  REPAIRED IAW EA CRJ253-03030.
